Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin - Buproprion Headaches

Posted by JESSsMom on October 13, 2008, at 12:47:10

In reply to Re: Wellbutrin - Buproprion Headaches JESSsMom, posted by yxibow on October 13, 2008, at 2:53:58

Thanks all. I have a Pdoc appointment this evening. I might possibly ask for 100mg SR and cut them in half to start. But then I am concerned with anxiety, too. I only use my klonopin to sleep because it makes me so drowsy.

I talked on the phone yesterday with a friend I had not spoken to for a while and she said I sounded very anxious. I didn't let on, but that was upsetting to hear. I didn't know I sounded that way (she is an honest friend who would not make that up) and it makes me wonder who wants to talk to someone who sounds all wound up like that? :(

Maybe adding a T I N Y bit of Luvox to the mix would help as I have some in my cabinet but geez, is that ever sedating, too. I just want to be normal.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JESSsMom thread:857106
URL: http://www.dr-bob.org/babble/20081006/msgs/857202.html